MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
We received an allegation of a patient mismatch from a customer using the accu-chek inform ii meter.At 7:52 am, patient a was tested and had a result of 7.9 mmol/l.The patient's barcoded wrist tag was correctly scanned, and the correct result was transmitted to the laboratory information system (lis).At 7:58 am, patient b was tested and had a result of 14.9 mmol/l.The patient's barcoded wrist tag was correctly scanned, but the result was incorrectly transmitted to the lis; the result was tagged to patient a.The customer checked the meter and found the results of 7.9 mmol/l and 14.9 mmol/l tagged to patient a.The result of patient b could not be found on the meter.The staff confirmed that the result does not belong to patient a, as patient b is diabetic and requires insulin daily.The customer ruled out incorrect barcodes and scanning and confirmed that they followed the correct workflow.
 
Additional Manufacturer Narrative
The investigation analyzed the accu-chek inform ii meter + rf meter's error log and an example of the customer's patient wrist band.The investigation determined that the event was consistent with a handling issue in the creation of the patient wrist bands with different barcode contents.The investigation did not identify a product problem.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23096551
Report Number1823260-2025-03189
Device Sequence Number18517629
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown